# SDR AT9900316

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47484
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS EXTENDED DURING APPROACH, THE NOSE GEAR UNSAFE (RED) LIGHT STAYED ON, GREEN LIGHT WAS OUT.  RECYCLED GEAR, NO HELP.  FOUND BROKEN WIRES TO NOSE GEAR GROUND PROXIMITY SWITCH.  REPAIRED WIRES AND CYCLED NOSE GEAR FIVE TIMES, ALL OPERATIONAL CHECKS GOOD IAW DC9 MM 32-30.
